# SDR 06FDEA1787

- Difficulty date: May 11, 2006
- Submitted: May 23, 2006
- Operation: Air carrier
- Aircraft: N377FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 47965
- Aircraft time: 85,141 hours, 32,000 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Repair
- Condition: Unknown
- Location: Zone 100
- Stage of operation: IN
- How discovered: W
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR EVALUATION AGING AIRPLANE PROGRAM EXISTING REPAIR AT STA 304-328 LONGERON  26L-38L.  OPS 1401/ T 8-5330-86848  COMPLIED WITH CARD T-8-5330-83848-FUSELAGE-REPAIR EVALUATION AGING AIRPLANE PROGRAM EXISTING REPAIR AT STA.304-328 LONGERON 26L-38L.    MAJOR REPAIR
